MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK IV SELECT MACRO 6IN ULTRASITE 25 BOX; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 STATLOCK IV SELECT MACRO 6IN ULTRASITE 25 BOX; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of jugq3281 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported the iv stat lock malfunctioning where the tubing split.No other information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable previous investigation(s), applicable manufacturing records, photo analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a split in the tubing was confirmed but the cause is unknown.A photograph of a 6¿ macro extension tubing set from an iv select statlock device was returned for evaluation.A longitudinal split was seen approximately midway in the tubing.The tubing appeared ballooned outward at the split site.Residual material from use was observed in the tubing, distal of the split site.The observable features on the submitted photographs did not contain enough information to identify a specific root cause of the reported event.Possible contributing factors could include over-pressurization of the tubing, repetitive clamping in the same region of the tubing, and material damage.

Brand Name
STATLOCK IV SELECT MACRO 6IN ULTRASITE 25 BOX
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15505349
Report Number3006260740-2022-03810
Device Sequence Number14755451
Product Code FPA
UDI-Device Identifier00801741082115
UDI-Public(01)00801741082115
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K980992
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2025
Device Model NumberN/A
Device Catalogue NumberIV0572
Device Lot NumberJUGQ3281
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/07/2022
Supplement Date Received by Manufacturer10/25/2022
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown